# SDR TI1R001388

- Difficulty date: January 7, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Transmission
- Part number: 4639003007
- Part serial: 473
- Condition: Making Metal
- Location: Tail Rotor
- Part time: 2,447 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR TRANS,  CHIP LIGHT ILLUMINATED, FOUND SEVERAL LARGE FLAT FLAKES ON PLUG.  REMOVED AND REPLACED.
